Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

A little history...

I am 28 & have suffered from oily skin & manageable acne since puberty (familiar story eh?). After moving to Ohio in March, I found my face EXPLODING! I used to enjoy going to the spa to get my hair/eyebrows done or mani/pedi; but lately I have been avoiding it because I don't want people that I've just met think that this is how I really look! I guess I need a wake-up call because this is how I look.

I haven't tried any Rx medications because I keep thinking that my acne can't be THAT bad. I figured that I would give this regimen a try as a last resort before going to the dr to get something.

I am finishing up week 1 of the regimen... I am using Cetaphil cleanser, Neutrogena On-the-Spot BP, & Neutrogena Healthy Skin with AHA moisturizer. Now that I see I shouldn't be using the moisturizer with AHA until a couple weeks from now, I just went to get the Neutrogena Oil-free moisturizer.

After week 1, I have red(!) skin and little improvement on the pimples. A new (humongous) pimple has grown to the size of Mt. Rushmore on my chin. In total, I guess I have about 10 pimples on my entire face. Hopefully when I stop using the AHA moisturizer & start using the regular stuff, the redness will subside.

One weird side note: when putting on the moisturizer, I notice that I have a TON of dead skin sloughing off onto my fingertips. Is this normal?? I don't have a lot of "flakiness" that others describe, so maybe this is how it is manifesting on my face?

Any thoughts?

I will post a pic as soon as I find the cord to connect computer w/camera.

Share this post


Link to post
Share on other sites

Hi and welcome.

Yes, the flakiness is very normal in the beginning of the Regimen. We usually recommend people start out using a small amount of bp and work your way up to the full generous amount. You may need to reduce it a bit if you are using a lot already.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×